# SDR SWAA2025061773751

- Difficulty date: May 21, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N298WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32543
- Aircraft time: 57,587 hours, 34,397 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ON UPPER FLOOR SUPPORT ANGLE AT BS927+4; BL0; WL 208.  REMOVED AND REPLACED UPPER SUPPORT ANGLE BETWEEN BS 927 TO BS 947 BL 0 PER SRM 51-40-02-0G-0 AND DWG 147A5400 REV-.
